# SDR A6WA201904106548

- Difficulty date: April 6, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 35,950 hours, 34,277 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AT APPROXIMATELY 15,000 FEET, THE FLIGHT CREW RECEIVED A RIGHT THRUST REVERSER UNLOCKED CAUTION MESSAGE. THE CREW COMPLETED THE APPROPRIATE CHECKLISTS, DECLARED AN EMERGENCY. THE FLIGHT RETURNED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.
